# SDR AALA202212212716

- Difficulty date: December 19, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 32,081 hours, 13,462 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 4C0CV3
- Condition: Inoperative
- Location: Flt Control
- Part time: 707 hours, 1,707 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE EXECUTING THE ILS 17C AT DFW, VERTICAL AND LATERAL GUIDANCE WENT AWAY, AUTO PILOT DISCONNECTED AND AT STOPPED WORKING. DIVERTED TO TUL AND EVERYTHING HAPPENED AGAIN WHILE DOING THE ILS 18L. REMOVED AND REPLACED DIGITAL FLIGHT CONTROL SYSTEM MODE CONTROL PANEL PER AMM 22-11-34-400-801.
